Developments in Mathematics

Zeta Functions, Topology and Quantum Physics

Editors: Aoki, T., Kanemitsu, S., Nakahara, M., Ohno, Y. (Eds.)

Free Preview

Buy this book

eBook  
  • ISBN 978-0-387-24981-0
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
Hardcover  
Softcover  
About this book

This volume focuses on various aspects of zeta functions: multiple zeta values, Ohno’s relations, the Riemann hypothesis, L-functions, polylogarithms, and their interplay with other disciplines.

Eleven articles on recent advances are written by outstanding experts in the above-mentioned fields. Each article starts with an introductory survey leading to the exciting new research developments accomplished by the contributors.

This book will become the major standard reference on the recent advances on zeta functions.

Audience

This book, primarily intended for researchers in number theory and mathematical physics, is also accessible to graduate students in these fields.

Table of contents (11 chapters)

Table of contents (11 chapters)
  • Göllnitz-Gordon Partitions with Weights and Parity Conditions

    Pages 1-17

    Alladi, Krishnaswami (et al.)

  • Partition Identities for the Multiple Zeta Function

    Pages 19-29

    Bradley, David M.

  • A Perturbative Theory of the Evolution of the Center of Typhoons

    Pages 31-50

    Dobrokhotov, Sergey (et al.)

  • Algebraic Aspects of Multiple Zeta Values

    Pages 51-73

    Hoffman, Michael E.

  • On the Local Factor of the Zeta Function of Quadratic Orders

    Pages 75-79

    Kaneko, Masanobu

Buy this book

eBook  
  • ISBN 978-0-387-24981-0
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
Hardcover  
Softcover  
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Zeta Functions, Topology and Quantum Physics
Editors
  • Takashi Aoki
  • Shigeru Kanemitsu
  • Mikio Nakahara
  • Yasuo Ohno
Series Title
Developments in Mathematics
Series Volume
14
Copyright
2005
Publisher
Springer US
Copyright Holder
Springer-Verlag US
eBook ISBN
978-0-387-24981-0
DOI
10.1007/b106450
Hardcover ISBN
978-0-387-24972-8
Softcover ISBN
978-1-4419-3764-3
Series ISSN
1389-2177
Edition Number
1
Number of Pages
XV, 219
Topics